Patient :I am trying to lose weight, and after seeing a PT for six weeks, eating well and doing everything right ny weight was not moving. She suggested getting my hormones tested so I did and it came back that my thyroid was slow along with my adrenal glands but everything else was perfect (organs, cholesterol, vitamins etc). The Dr prescribed me a T4 thyroid med, and ipamorelin. After two weeks on both I feel like crap, bloated and feel like I have gained weight. Is this normal, is there a time frame when it should all kick in? I'm at a loss of if I should just keep going with it or if I need to question it. Thank you. Oh also I'm 32, female and currently 95kg
Thank you for writing to us.
You are taking Thyroid hormone and Growth hormone. Generally, Thyroid hormone will cause weight loss but the Growth hormone will cause edema or swelling in the soft tissue.
The edema is what is causing you to feel bloated. This is normal, but you should discuss it with your Doctor at your next consultation.
Hope this helps you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.